数学研究通讯

2015, v.31(02) 180-192

[打印本页] [关闭]
本期目录(Current Issue) | 过刊浏览(Past Issue) | 高级检索(Advanced Search)

Certain Fixed Point Theorems and Application to the Fractal Space
Certain Fixed Point Theorems and Application to the Fractal Space

Ji You-qing;Ri Song-il;

摘要(Abstract):

In this paper, we present some important generalizations of the Banach contraction principle, in which the Lipschitz constant k is replaced by some realvalued control function. For the applications to the fractal space, we obtain the fixed point theorem of the some generalized contraction in the space of fractals.

关键词(KeyWords):

Abstract:

Keywords:

基金项目(Foundation): The NSF(11271150)of China;; the China Goverment Scholarship

作者(Author): Ji You-qing;Ri Song-il;

Email:

参考文献(References):

扩展功能
本文信息
服务与反馈
本文关键词相关文章
本文作者相关文章
中国知网
分享